... the side affects and why does it decrease the effectiveness of the albuterol inhaler
12 Oct 2009
Beta blockers such as Labetalol can precipitate asthma. Labetalol needs to be used with caution under specialist supervision. Labetalol blocks the bronchodilating action of the albuterol inhaler.Talk to your specialist if your asthma is getting worse or you are concerned. It is important that you keep taking the labetalol.
See: http://www.drugs.com/mtm/labetalol.html and
http://www.drugs.com/sfx/labetalol-side-effects.html for a comprehensive overview of labetalol side-effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Now my BP is high again and my feet and hands are swelling. I was told to go back on Lotrin and Labetalol and Maxide, but not Tekturna. When I ...
1 answer • 11 Dec 2009
Have been on labetalol for 2 weeks, for high blood pressure not controlled by other categories of hypertension meds, 100mg for a few days, then 200mg ...
1 answer • 30 Aug 2010
... excessive hair loss! Has anyone else noticed this while taking labetalol ? My cardiologist denies that this could be a side effect of labetalol. ...
7 answers • 21 Jun 2012
I am newly pregnant and considered high-risk (I'm 39 and this is my first pregnancy, and I have asthma), and I am very nervous about using any ...
1 answer • 20 Jun 2013
I read beta-blockers should not be prescribed with people with asthma and it also interacts with my inhaler Albuterol and a few other meds. Can you ...
2 answers • 8 Nov 2015